# SDR AALA200820012

- Difficulty date: October 9, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N672AA
- Make and model: Boeing 757223
- Aircraft serial: 25337
- Aircraft time: 52,528 hours, 18,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5318
- Condition: Corroded
- Location: Zone 100
- Part time: 52,528 hours, 18,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FLOOR STRUCTURE IS CORRODED.  REPAIRED IAW SRM 53-60-51-2R2.
